# SDR SWIA200413281

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 6,402 hours, 4,952 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Stall Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STALL PROTECTION PUSHER SHAKER WILL NOT WORK.  REMOVED AND REPLACED CAPT'S SHAKER CONNECTOR.  OPS CHECKS GOOD.
